# SDR ARWA970914

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INITIAL INSPECTION, FOUND FWD LOWER CARGO FS 220, STRINGER 36 IS CRACK AT FWD END MKD.  REMOVED DAMAGED SECTION.  INSTALLED NEW CHANNEL SECTION AND SPLICED IAW DER DRWG NR 97082902 WO 970035 N/R NR 5051.
